# SDR ASAA2020112833605

- Difficulty date: November 28, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 33,446 hours, 9,746 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 9374
- Condition: Faulty
- Location: Lt A/C Pack
- Part time: 49,204 hours, 15,580 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL ZONE TEMP CONT CAB ILLUMINATES CLEARS ON RECALL.  GROUNDED-YES.  REMOVED AND REPLACED TRIM MODULATING VALVE, REF B737-800 AMM 21-61-21.  OPERATIONS CHECK GOOD.
